# SDR SWIA201904125745

- Difficulty date: March 5, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP RBL 9 FROM FS 409.0 TO 409.0+112 HAS NUMEROUS AREAS OF CORROSION. (C-CHECK) RO: 04/11/2019 REMOVED AND REPLACED FLOOR BEAM CAP FS409 - FS409+112 RBL9 IAW REO.  LEAK CHECKS GOOD.
